# SDR CA050426007

- Difficulty date: April 21, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 38,073 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8978017
- Condition: Unresponsive
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT, FLIGHT CREW ATTEMPTED TO REDUCE POWER WITH LITTLE TO NO RESPONSE. POWER LEVER HAD TO BE BROUGHT BACK ALMOST TO FLIGHT IDLE BEFORE ENGINE RESPONSE WAS OBTAINED, RESPONSE WAS SUDDEN AND ABRUPT.  AC LANDED WITHOUT INCIDENT. UPON INSPECTION ALOT OF FREE PLAY WAS NOTED IN POWER LEVER AND INSPECTION OF FUEL CONTROL MANUAL FUEL VALVE. ABNORMAL MOVEMENT OF CONTROL SHAFT WAS NOTED ON MANUAL FUEL VALVE WHEN IT WAS TURNED TO A LOW POWER/FUEL SETTING. INSTEAD OF BEING A SMOOTH CONSTANT MOVEMENT, FUEL CONTROL WOULD (SNAP) TO A LOW POWER/FUEL CONDITION. THIS WAS DETERMINED TO BE AN INTERNAL PROBLEM WITH THE FCU.  THE FCU WAS CHANGED, DEFECT HAS NOT RETURNED. FCU SENT TO MFG FOR REPAIR.
